RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 22, Issue 4  


Superintegrable Models on Riemannian Surfaces of Revolution with Integrals of any Integer Degree (I)
Galliano Valent
319
Integrable Discretization and Deformation of the Nonholonomic Chaplygin Ball
Andrey V. Tsiganov
353
Understanding Reversals of a Rattleback
Stefan Rauch-Wojciechowski, Maria Przybylska
368
Rational Integrability of Trigonometric Polynomial Potentials on the Flat Torus
Thierry Combot
386
Periodic Orbits in the Restricted Three-body Problem and Arnold’s $J^+$-invariant
Kai Cieliebak, Urs Frauenfelder, Otto van Koert
408
An Inhomogeneous Chaplygin Sleigh
Alexey V. Borisov, Ivan S. Mamaev
435
Symbolic Dynamics of Magnetic Bumps
Andreas Knauf, Marcello Seri
448
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019